# SDR MASA2011111463999

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 18,969 hours, 15,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sticker
- Condition: Wrong Part
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE ROPE HAVE WRONG M106.  REMOVED AND REPLACED M106 STICKER ON ESCAPE ROPE COVER.
